# SDR UIEA2020051200996

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT L/H APU ACCESS DOOR FWD EDGE FOUND CHAFING.( APU COMPT L/H APU ACCESS DOOR FWD EDGE SKIN REPAIRED AS PER SRM 52-40-01-2R-6 FIG 201. )
